# SDR DL77L081562

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 3,648 hours, 277 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB DUE TO FLT CONTROL EICAS MESSAGE CAME ON DURING FLT CONTROL CHECK.  MTC MESSAGE 27-10223.  PERFORMED GROUND TEST PER FIM.  TEST PASSED.  OK FOR SERVICE.
